# SDR ASAA2014102709482

- Difficulty date: October 27, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 1,709 hours, 536 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 15785
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 1,752 hours, 547 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE SPLIT AT FL 350. RT 45 PSI, LT 21 PSI CRUISE POWER.  ACFT GROUNDED.  REPLACED NR 1 ENGINE PRSOV IAW AMM 36-11-04. ACCOMPLISHED PART POWER LEAK CHECK IAW AMM 71-00-00-700-823-FOO. NO DEFECTS NOTED.
